# SDR KCSA081296

- Difficulty date: June 22, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- Aircraft time: 97,803 hours, 23,756 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1265 Rbl 108
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA-1265 FLOOR INTERCOSTAL, UPPER CHORD HAS CORROSION ON AFT SIDE UPPER FLANGE RBL-108 AT NUT PLATE HOLES.  (B)
